MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE; BALLOON EXPANDABLE STENT

BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE; BALLOON EXPANDABLE STENT
Model Number EV06261CD
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date (12/2021).
 
Event or Problem Description
It was reported during an angioplasty procedure, the device allegedly failed to advance over the lesion.It was further reported that the device allegedly detached.Reportedly, another device was used to complete the procedure.There was no reported patient injury.

Brand Name
VALEO BALLOON EXPANDABLE
Common Device Name
BALLOON EXPANDABLE STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10499009
Report Number2020394-2020-05571
Device Sequence Number13562089
Product Code FGE
UDI-Device Identifier00801741000676
UDI-Public(01)00801741000676
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEV06261CD
Device Catalogue NumberEV06261CD
Device Lot NumberGFDY3091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient Weight95